CureZone   Log On   Join
Less than a week on iodine...detox symptoms
 
DMgirl Views: 4,081
Published: 8 years ago
 

Less than a week on iodine...detox symptoms


Hey everyone. So I started on Lugols last Wednesday at around 380 mcg. There is also Iodine in my multivitamin, so I'm getting around 530 mcg. I've already had detox reactions...a small rash on my shoulder, some bloating, brain fog, and mouth sores when I decided to go to 775 mcg 1 day. I've already been experiencing better sleep and more vivid dreams.

I am following the protocol from breastcancerchoices.org. I'm pretty sure the water in my city is fluoridated. Not much I can do about that as I don't know if I have money to invest to get a fluoride free filter put in my apartment.

The bloating and other symptoms at this low dose concern me. I guess I have a long road ahead if I am going to continue taking it slow?

I am doing the salt pushes. Is there anything else that helps with the bloating? I guess I must be really toxic to experience detox symptoms at this dose. I'm just discouraged and the whole reason I wanted to start Iodine is to lose weight, regulate my periods, and get rid of Acne at 30 years old.

Also, my mom, aunt and grandma are hypothyroid. My thyroid is normal right now...had normal T3 and T4 levels in February of this year and normal TSH a couple weeks ago, but I want to be on Iodine to prevent that diagnosis in the future.

Do I bump up the dosage now or continue this slow path? I just don't know because I'm afraid of more bloating and detox symptoms...
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.766 sec, (1)